MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSTAR; DIALYSIS CATHETER
Catalog Number 5833730
Medical Device Problem Codes Stretched (1601); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one j-tip guidewire in a guidewire hoop was returned for evaluation.Visual, microscopic and dimensional evaluations were performed on the returned device.A bent was noted on the distal portion of the guidewire; slight uncoiling was noted in area.Therefore, the investigation is confirmed for the identified deformation and stretched issues.However, the investigation is unconfirmed for the insufficient information as more specific issues deformation and stretched issues were identified during investigation.Based on the measurements recorded during sample evaluation and applicable drawings, no measurements recorded could be confirmed to be out of tolerance.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a dialysis catheter placement procedure using the hemostar.During the procedure it was reported that the device allegedly got malfunctioned.There was no reported patient injury.

Brand Name
HEMOSTAR
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24033586
Report Number3006260740-2025-10359
Device Sequence Number18406577
Product Code MSD
UDI-Device Identifier00801741013409
UDI-Public(01)00801741013409(11)240430(17)260228(10)REJQ2098
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number5833730
Device Lot NumberREJQ2098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown